I had Nexplanon put in, in November of 2014. & My doctor recently started me on 2 antibiotics for (infections) and Prozac for PTSD. But with my youngest child being 2 years and 2 months I feel like I shouldn't have white liquid coming from my chest... I haven't had a cycle since November of 14 could my medicines be affecting my birth control?
jan101990; First yes some antibiotic do affect your Nexplanon, And you should always tell any doctor and your Pharmacist that you are using this for your birth control method. So it is possible to have hormone problems while on whatever antibiotic like what is showing up in your breast area and I would say while your on this antibiotic also use back-up birth control such as condoms for extra precautions. Please call your doctor or Pharmacist if you have more questions on this. Just to be safe. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2011 • 2 answers
Posted 19 Feb 2012 • 7 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 7 Aug 2013 • 2 answers
Posted 13 Jan 2014 • 4 answers